# SDR TSAA0233136

- Difficulty date: May 9, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Part time: 46,056 hours, 41,119 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 6, EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO INOPERATIVE.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
